# SDR HALA2011050100177

- Difficulty date: May 1, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 32375
- Aircraft time: 74,630 hours, 32,355 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Irs
- Condition: Faulted
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT IRS FAULT ILLUMINATED AFTER LANDING.  ACCOMPLISHED FIM 34-21-00/101, TESTS 1-13 SYS CHECKS.  OK.  LMP DOWNGRADED TO LAND 2.
